# SDR JR2R20170419166

- Difficulty date: April 19, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 6,809 hours, 3,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR SUPPORT AT FRAME 90 AND RBL 24 HAS CORROSION. REMOVED AND REPLACED FLOOR SUPPORT IAW EMBRAER 175 SRM 51-42-02.
